# SDR SWAA030320

- Difficulty date: February 7, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 44,062 hours, 40,293 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Receptacle
- Part number: R374
- Condition: Faulty
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER DEPARTURE NLG FAILED TO RETRACT, GEAR HANDLE WAS CYCLED, NLG GREEN AND RED LIGHTS REMAINED ILLUMINATED.  REMOVED AND REPLACED RECEPTACLE FOR NOSE GEAR LATCHING RELAY PER MM.
